Hypersensitive Smell Of Fumes In Nose And Throat

1 Reply Updated



Conversation Starter

Graham Shrigley Says:


My doctor prescribed Nasonex for a persistant cough, I only took it for approx one month and then noticed that from morning to night I was aware of a constant smell of fumes and a hightened smell of everything, especially detergents and room deoderisers, also a prickle feeling in my eyes. On returning to my GP she put me on Loratadine for two months, it is now two months on and I am no better. My life has been spoiled over the last three months, I am sucking peppermints all day long and eating as often as possible, I have put on 7 or 8 pounds and feel awful. I am returning to my GP next Monday. I am 73 years old. I wish I had never taken Nasonex and feel that if this and so many other side effects are possible it should be withdrawn.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Graham,

Sorry to hear about your situation with Nasonex (Mometasone). I couldn't agree more that medications with such side effects should be pulled from the market. Posted below are some of the side effects I came across that may be similar to what you've been experiencing:

nose irritation or nosebleed
throat tightness
painful white patches in the mouth or throat
swelling of the eyes, face, tongue, throat, arms, hands, feet, ankles, or lower legs
difficulty breathing or swallowing
dry throat
weight gain in the upper body, neck, and face

Ref: nlm.nih.gov/medlineplus/druginfo/meds/a608035.html#side-effects

Does the heightened sense of smell seem to stay even after being off of the medication for some time?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

hypersensitive reaction to tegretol
I have trigeminal neuralgia and will need to change medication (been on Gabapentin for 11 yrs) since it is not working w... 1 reply
Medicine for dryness of mouth and throat at night and Cracks on toung?
My mother is 82 yrs old and is bed ridden for the last 4.5 yrs due to knee & hip problem. she is diabetic too. She i...
i was drinking amoxicillin n its not doing anything for my tooth infection and now my throat is hurting can i take ciprofloxacin instead
I was taken Amoxicillin that my dentist Rx to me but its been 3 days now N I have developed a sore throat witch the Amox... 6 replies
I was prescribed ciprofloxacin 0.3% EYE drops 4 drps in ea EAR 2x/d f 10 days to cure a double ear infection, sinus infection, sore throat and cough.
I am allergic to Penicillins-hives & acute breathing reaction; Bactrim-acute breathing reaction; Ceclor-shortness of... 8 replies
my boyfriend drinks 2 half pints of vodka day after work then 10 hours later he goes to and they say smells like alcohol would keppra make h
My boyfriend just got a new job and he's taking keppra. After work he drinks 2 half pints and stops @ 12am He then g... 4 replies
Sinus and sore throat
I have been taking danzen (mostly 2 tabs each time) whenever i have sinus problem or sorethroat. Is it advisable to take... 1 reply
Throat Infection And Fever Body Pain
FOR TWO DAYS THROAT INFECTION AND FEVER BODY PAIN ## Have you seen a doctor for this? There are several things that can ... 7 replies
throat infection and cough
I have been suffering from throat infection for 1 year nd due to infection in my throat i feel itchy throat with cough a...
Throat infection and its causes
I had a problems in thorat which is sore throat and pain ,,and consulted doctor ,he said that you have a tonsils problem...
Caugh And Throat Infection
i am getting caugh since 3 days and have throat irritation very frequently due to that i am getting cough I do not have ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 May 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA